# SDR SIMA20141028001

- Difficulty date: October 28, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 26,878 hours, 22,522 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S FLASHLIGHT INOPERATIVE.  LAMPED IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
